# SDR DALA2018073004751

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 69,157 hours, 49,847 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Not Reported
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, MTC REQUEST: TO REPAIR HORIZ STAB UPPER SKIN PANEL. REMOVE AND INSTALL RT ELEVATOR HYD POWER CONTROL VALVE AND HYD LINES PER AMM 27-30-07-201.
